# SDR P2EA00113

- Difficulty date: April 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, R1 DOOR SKIN OIL-CANNED BETWEEN BEAM 47 AND BEAM NR 8.  REPAIRED DOOR SKIN FROM BS 323 TO BS 337 AND BETWEEN BEAM NR 6 AND BEAM NR 9 IAW 52-00-03, FIG 6.  (X)
